# SDR FDEA201610253683

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 65,369 hours, 21,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BEHIND R1 DOOR NOT ILLUMINATED DURING EMERGENCY LIGHT TEST.  EMERGENCY LIGHTS OP CHECKS GOOD. IAW MM 33-51-00-5. OK FOR SERVICE.
